# SDR USAA2013092300009

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 94,234 hours, 18,003 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Reflector
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR REFLECTIVE STRIP MISSING.  INSTALLED MISSING STRIP.
